PL EN


Preferences help
enabled [disable] Abstract
Number of results
2000 | 97 | 5 | 979-982
Article title

Marshall-Peierls Sign Rule in Frustrated Heisenberg Chains

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
We consider the frustrated antiferromagnetic s=1 Heisenberg quantum spin chain with regard to the Marshall-Peierls sign rule. Using exact diagonalization data we investigate the breakdown of the Marshall- Peierls sign rule in dependence on frustration and compare our findings with data for s=1/2. We calculate a critical value of frustration J_{2}^{crit}, where the Marshall-Peierls sign rule is violated. The extrapolation of this value to the infinite chain limit holds J_{2}^{crit} ≈ 0.016, lower than in the case of s=1/2 (J_{2}^{crit} ≈ 0.027). T his points to a stronger influence of frustration in the case of s=1. Nevertheless, the calculation of the weight of the Ising-states violating the Marshall- Peierls sign rule shows that the latter holds approximately even for a quite large frustration and may be used for numerical techniques.
Keywords
EN
Publisher

Year
Volume
97
Issue
5
Pages
979-982
Physical description
Dates
published
2000-05
Contributors
author
  • Institut für Theoretische Physik, Otto-von-Guericke-Universität Magdeburg, Postfach 4120, 39106 Magdeburg, Germany
author
  • Institut für Theoretische Physik, Otto-von-Guericke-Universität Magdeburg, Postfach 4120, 39106 Magdeburg, Germany
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv97z561kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.